Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A short proof of the Cima-Wogen $ L(f)={\rm circle}$ theorem


Authors: José A. Antonino and Salvador Romaguera
Journal: Proc. Amer. Math. Soc. 92 (1984), 391-392
MSC: Primary 30D45; Secondary 30C99, 30D40, 30H05
MathSciNet review: 759659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [1] Cima and Wogen showed that if $ f \in $ ball $ {B_0}$ and $ L(f)$ contains a circle $ \gamma $, then $ \gamma = L(f)$. This note presents a new and straightforward proof of Cima and Wogen's theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D45, 30C99, 30D40, 30H05

Retrieve articles in all journals with MSC: 30D45, 30C99, 30D40, 30H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0759659-2
PII: S 0002-9939(1984)0759659-2
Keywords: Holomorphic function, Bloch space, identity principle
Article copyright: © Copyright 1984 American Mathematical Society